Having strange symptoms. Am I pregnant?

HOME Hot Topics Girl Zone Pregnancy Questions and Symptoms Having strange symptoms. Am I pregnant?

This topic contains 3 replies, has 0 voices, and was last updated by  Anonymous .

Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #10301

    Anonymous

    I recently stopped taking the depo provera birth control injection. I did not get my period yet. I went off of it about 3 weeks ago. About the last two weeks my breasts have been really tender. I have slight lower abdominal pain in a u shape along my whole front and when I have intercourse it gets severe, I get really hot at the time, get nauseated, and feel like I may have diarrhea. What is going on? Am I pregnant? Could it be ectopic pregnancy? Please Help

    #10328

    Anonymous

    My last period was on the 17Dec,and the next one should be around 14jan.sometimes i feel dizze and i feel something is not right,my mouth feel biter.i also use the loo a lot.i’m i pregnat ?

    #10329

    Anonymous

    How long were you on the deprova shot for? It could simply take a while for your body and hormones to adjust to not having the shot. The pain in your lower abdomen and painful intercourse could be a urinary tract infection.
    Is your period late? If it is I suggest you pee on a stick so that you know one way or another.

    #10374

    Anonymous

    There is always a possiblity that you ae pregnant however depo can stay in your system for a long while even after you haven’t had any shots. I had gotten on the shot mind you I only had gotten the shot once which was in June of 2004. I never went back to get anymore shots because I didn’t like how my body responded. I had a period the whole time yes I mean every single day. I actually had bleeding and spotting up untill December of 2004. My periods didn’t get regular until January of 2005 where I started getting them once a month! But I still had all the signs of being pregant especially with the sore breasts always feeling sick to my stomache but the doctore confirmed that I wasn’t pregant and that it was just the depo hormones leaving my body causing me to have these symptoms. So just take a test you may not be pregnant at all. Hope that helps.

Viewing 4 posts - 1 through 4 (of 4 total)

You must be logged in to reply to this topic.

Activity within the past 24 hours: 0 users and 4504 guests
Keymaster | Moderator | Participant | Spectator | Blocked | Senior Moderator
Additional Forum Statistics
Threads: 5,100, Posts: 22,125, Members: 22,749
Most users ever online was 2 on January 10, 2018 7:54 pm